# SDR AALA202307199568

- Difficulty date: July 6, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING PYLON AFT SHACKLE AFT ATTACH FITTING AT PYLON STATION 8293 AND PYLON RIB 10. REPLACED ATTCH FITTING PER AMM 54-51-17.
